# SDR IXXA9700106

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2641104
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON LONGERON 34 RIGHT, AT FUSELAGE STATION 1690.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION LONGERON FILLER AND A SPLICE DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 853-211-97A AND ENGINEERING ORDER 53-DC8-273.
